# SDR 02FDEA00184

- Difficulty date: March 6, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902763
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME AT BS 560 BETWEEN STR 24L AND 25L.  REMOVED AND REPLACED FRAME PER SRM 51-10-2, 51-20-151.
